# SDR F3LA200800491

- Difficulty date: July 15, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: D5461025200000
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED THE NR 1 ENGINE PYLON PANEL NR 413CL MOUNTS STRUCTURE WAS CRACKED AT AFT UPPER SCREW HOLE. MAINT REPAIRED NR 1 ENGINE PYLON PANEL NR 413CL MOUNT STRUCTURE AT AFT UPPER HOLE IAW SRM 54-52-12 AND 51-42-11. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
